# SDR FDEA201101070073

- Difficulty date: January 7, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT LOWER SURFACE AT SEAM BETWEEN SLAT AND AERODYNAMIC SEAL HAS CORROSION.  REMOVED CORROSION ON NR 3 SLAT LOWER SURFACE IAW SRM 51-10-02. FOUND  TO BE OUT OF LIMITS IAW SRM 57-43-02, FIG 101, DETAIL II. L-139" X 1" X D=.063 ORIG MATERIAL .063  AFTER REWORK .000.  ACCOMPLISHED EA F-5750-146377.  CLASSIFED AS MAJOR REPAIR.
